On two properties of P-spaces
Portugaliae mathematica, Tome 16 (1957) no. 1, pp. 37-39
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1957__16_1_114786,
author = {Onuchic, Nelson},
title = {On two properties of {P-spaces}},
journal = {Portugaliae mathematica},
pages = {37--39},
year = {1957},
volume = {16},
number = {1},
mrnumber = {0097782},
zbl = {0083.17501},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1957__16_1_114786/}
}
Onuchic, Nelson. On two properties of P-spaces. Portugaliae mathematica, Tome 16 (1957) no. 1, pp. 37-39. http://geodesic.mathdoc.fr/item/PORMA_1957__16_1_114786/